# SDR 2023F00074

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: General aviation
- Aircraft: N794P
- Make and model: Skrsky S76C
- Aircraft serial: 760737
- Aircraft time: 11,869 hours, 14,703 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 7655200904041
- Part serial: UNK
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING INITIAL LANDING CHECK, THE GEAR LEVER WAS MOVE TO THE LOWERED POSITION. THE NOSE GEAR LIGHT WOULD NOT ILLUMINATE AND WAS INDICATING UNLOCKED. CREW VERIFIED THE LIGHT BULB WAS NOT THE FAULT. RTB HOUMA.
